MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER WITH NURSING BASIC TRAY AND MICROEZ MICROINTRODUCER KIT; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER WITH NURSING BASIC TRAY AND MICROEZ MICROINTRODUCER KIT; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 3295118
Health Effect - Clinical Codes Dyspnea (1816); Discomfort (2330); Reaction (2414)
Date of Event 04/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rezl1760 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that during picc insertion, a patient allegedly experienced facial flushing lasting approximately 30 seconds, difficulty taking a full breath, stomach warmth, and abdominal discomfort.Entire reaction resolved in approximately 5 minutes.Oxygen was applied during reaction and vital signs were stable throughout reaction.Patient stated that she "felt completely normal" after approximately 5 minutes.Picc was left in situ in patient.

Brand Name
POWERPICC SOLO CATHETER WITH NURSING BASIC TRAY AND MICROEZ MICROINTRODUCER KIT
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5693190
Report Number3006260740-2016-00244
Device Sequence Number45049
Product Code LJS
UDI-Device Identifier00801741028090
UDI-Public(01)00801741028090(17)170628(10)REZL1760
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2017
Device Catalogue Number3295118
Device Lot NumberREZL1760
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1